default-icon
Diabetic Problem
My father is a diabetic patient.He had taken Glycomet GP 2 Forte tablet 25 days.After that suddenly his sugar level has came down.He consulted a doctor.The doctor told us that immediately eat some sweets.After that his sugar level came in normal position.After that the doctor checked his kidney,liver,heart,blood pressure etc and told him that everything is fine.But in night suddenly he feels heat,chest pain, metallic taste in mouth,tension and sometimes he suddenly woke up. We had consulted two doctors one is medicine doctor and another one is diabetic specialist.Can you tell me the reason why it's happening??
100 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello..... At this age variation of glucose occurs , moreover glycomet causes hypoglycemia, he should maintain blood glucose level with diet and medicines, I think he is newly diagnosed diabetic patient that's why he is having problem, sadden chest pain, sweating, is due to over sympathetic activity due to hypoglycemia.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.